Support Forum
 Barrett's Support Forum :Barrett's Support Forum :Support Forum
Message Icon Topic: Removal of Gall Bladder = now "drowning" in bile! Post Reply Post New Topic
<< Prev Page  of 7 Next >>
Author Message
RichardT
Senior Member
Senior Member


Joined: 08 Oct 2010
Online Status: Offline
Posts: 250
Quote RichardT Replybullet Posted: 27 Oct 2010 at 8:51am
> Yes Richard, I agree totally with you. My GP knows nothing about this
> and was only too happy to prescribe the medication.

But the doctors know (because the drug companies tell them) that PPIs
are safe drugs with almost no side effects.

It therefore follows that all side effects are psychosomatic.

There is a huge interest in Barrett's and in particular cancer: the
doctors are far too busy studying this to notice us experimental
animals squeaking.

There is one clear point about PPI dosage which is far too obvious for
any medic to see it: drug response and biochemistry is a very
complicated field. Far too complicated for any patient to ever come up
with anything of use!

My experiments were to do with reducing my dosage to the minimum. Now I've got there all side effects are absent.

It would be very enlightening for others to do similar experiments. For instance, if you are not taking PPIs, you could start taking very small, frequent doses and see when you start to notice effects.

It's easy to open a 10mG capsule and divide the contents into two roughly equal parts. I find it easy to simply swallow the small quantity of granules, but the official instructions are to mix them with apple sauce, yoghurt or something of that texture. Not difficult.
www sites and contact:
www.Torrens.org.uk/Med/
www.GreenBottom.org

IP IP Logged
chrisrob
Senior Member
Senior Member


Joined: 01 May 2007
Online Status: Offline
Posts: 2553
Quote chrisrob Replybullet Posted: 27 Oct 2010 at 12:53pm
I would caution anyone experimenting with their medication to at least inform their GP.

Whereas I agree GP's training in new drugs comes from the drugs companies so concentrate on positives whilst ignoring (to some extent) side effects, and I agree there are many worrying possible side effects of long-term high-dosage use of PPI's, there may be other factors that need to be considered, eg. interactions with other medication.

I'm glad Richard has found a drug regimen that works for him.

Chris
IP IP Logged
Sech
Newbie Plus
Newbie Plus


Joined: 25 Oct 2010
Online Status: Offline
Posts: 19
Quote Sech Replybullet Posted: 27 Oct 2010 at 11:32pm
I wish I could find one for me.... still early days for me but dear god above the symptoms are horrendous...Roll on the 14th of Dec, x
IP IP Logged
jcombs99
Senior Member
Senior Member


Joined: 23 Mar 2008
Online Status: Offline
Posts: 1969
Quote jcombs99 Replybullet Posted: 27 Oct 2010 at 11:46pm
S
   I built my house in 90 days . Tell them your throwing up might be good to get in a bit sooner (LIE).

JEFF

Edited by jcombs99 - 27 Oct 2010 at 11:47pm
IP IP Logged
Sech
Newbie Plus
Newbie Plus


Joined: 25 Oct 2010
Online Status: Offline
Posts: 19
Quote Sech Replybullet Posted: 28 Oct 2010 at 9:55am
I'm going to letter the consultant Jeff to inform them of my recent difficulties. I hope this will assist them in my care plan as I do not want to attend 5 months after the last procedure to be told they can do nothing for me.

You see when I had the last procedure the meds were working great and I had not link my bloatedness ect to the drug so they may think im doing well on the meds and leave me like that.
Thanks for the advice me dear, x
IP IP Logged
Sech
Newbie Plus
Newbie Plus


Joined: 25 Oct 2010
Online Status: Offline
Posts: 19
Quote Sech Replybullet Posted: 28 Oct 2010 at 9:57am
Richard, I will need to write this stuff down before I attend the consultant as there is noooo way I would remember it all...hehehehe...dear god, are you medically trained?
Thanks for the advice
Sech, x
IP IP Logged
RichardT
Senior Member
Senior Member


Joined: 08 Oct 2010
Online Status: Offline
Posts: 250
Quote RichardT Replybullet Posted: 28 Oct 2010 at 10:38am
Sech:
> are you medically trained?

No.

But that may allow me to see things that a trained person does not. Thoughout my life I have had a tendency to look over people's shoulders and see things they have missed! A training does tend to narrow a person's view of things.

You can learm a lot about me from my www writings on my several www sites (which you will probably also find quite entertaining - they are quite varied)
e.g. http://www.Torrens.org.uk/Biography/rjt.html   Author's mini-biography

When I go into anything I tend to get in fairly deeply.
www sites and contact:
www.Torrens.org.uk/Med/
www.GreenBottom.org

IP IP Logged
Sech
Newbie Plus
Newbie Plus


Joined: 25 Oct 2010
Online Status: Offline
Posts: 19
Quote Sech Replybullet Posted: 28 Oct 2010 at 10:54am
Hehehehe..oh you are a tonic!...rushing out to work just now but will check those sites out tonight on my return!...bloody late one tonight as I do Group work with teens on a Wed night...are you feeling my pain? I suppose the stress of a CF social worker is contributing to my health problems but as you say, I dont want to narrow things down and want to keep an open mind so as nothing is missed!.

Have GREEAT DAY,
Sech X
IP IP Logged
RichardT
Senior Member
Senior Member


Joined: 08 Oct 2010
Online Status: Offline
Posts: 250
Quote RichardT Replybullet Posted: 28 Oct 2010 at 11:24am
Another question which will, I think, cause consternation with *any* drug is
"What is the minimum effective dose"

It's a concept which we probably all take for granted. Yet it seems to be something the 'trade' has never considered.
www sites and contact:
www.Torrens.org.uk/Med/
www.GreenBottom.org

IP IP Logged
bouncethruit
Groupie
Groupie


Joined: 27 Aug 2010
Online Status: Offline
Posts: 65
Quote bouncethruit Replybullet Posted: 29 Oct 2010 at 11:02am
ExclamationThread Update...
 
Saw my consultant's registrar last week.   All I have to say is thank God that I have been reading advice on this site!
 
Young doc informed me that he would send me off for a short period of time on "new" medication.  I told him what I had been previously taking.  He wouldn't let me get a word in edgeways to explain exactly what I was taking as prescribed from GP
(!?! typical Brit 2010 style NHS...)   I really think he thought I was a dumb blond!
 
On the positive side however, he did discuss the possibility of a fundo which I informed him that I felt would be the best course of action, afterall its my body chaps and I am the patient...Big%20smile
 
Took "new" prescription for "new" medication to GP to be written into a script and guess what, turns out I am already on this medicationEvil%20Smile.
 
This morning have telephoned co-ordinator for new appointment to see consultant with a view to the possibility of fundo.
 
In the meantime I have been instructed to take large doses of Omeprazole 2 x 40 plus an additional dose of 2 x 20 because its absolutely necessary to control pain plus the accompanying Ranitidine, apparently my upper oesophageal sphincter has a weakness with high levels of acid now coming up into my lungs and my precious vocal chords.
 
Omeprazole gives me lethargy, weakness and makes my osteo-athritis a  thousand times worse.  I also find I become depressed on it.  It appears to make me sleepy besides the bloody hair loss.Broken%20Heart  Its great to read the experiences of other men and women going through this, its quite a tough time for me, the medication is just as bad as the complaint...
 
I am obviously now considering legal action because I think I would have a case...
 
Not a very happy or satisfied G.
 
  
 
 


Edited by bouncethruit - 29 Oct 2010 at 11:05am
GfromWalesUK
IP IP Logged
<< Prev Page  of 7 Next >>
Post Reply Post New Topic
Printable version Printable version

Forum Jump
You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot delete your posts in this forum
You cannot edit your posts in this forum
You cannot create polls in this forum
You cannot vote in polls in this forum